# SDR DALA2015102206449

- Difficulty date: October 18, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 106,345 hours, 20,294 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 31AB AND 32AB ARE INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE UNDER SEATS 31AB AND REPAIRED.  SYSTEM OPS NORMAL.
